# SDR ASOA2014101711447

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AND RT FLOOR SUPPORT CAPS FROM FS 364 TO FS 409.00+128 AT VARIOUS LOCATIONS LBL 9 AND RBL 9.  FOUND CORROSION TO BE FROM FS 409.00+5 TO FS 409.00+128.  REMOVED FASTENERS AND DISPLACED LT FLOOR SUPPORT CAP FROM FS 409+5 TO FS 409+128 IAW SRM 51-42-06, 51-42-21 AND 57-42-21 SRM.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT CAP AT LBL 9 BETWEEN FS 409+5 AND 409+128 IAW REO:601R-53-31-829 P1.  REMOVED RT FLOOR SUPPORT, CAP FROM FS 409.00+5 TO FS 409.00+128 IAW SRM 51-42-06 AND 51-42-21.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT CAP AT RBL 9.0 BETWEEN FS 409+5 AND 409+28 IAW REO:601R-53-31-829 P1.
